Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On an Isomorphism Problem
for Endomorphism Near-Rings


Author: Gary L. Peterson
Journal: Proc. Amer. Math. Soc. 126 (1998), 1897-1900
MSC (1991): Primary 16Y30; Secondary 20E36
MathSciNet review: 1443403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $R$ and $S$ are endomorphism near-rings generated by
groups of automorphisms containing the inner automorphisms of two respective finite perfect groups $G$ and $H$. In this note we show that if $R$ and $S$ are isomorphic, then $G/Z(G)$ and $H/Z(H)$ are isomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16Y30, 20E36

Retrieve articles in all journals with MSC (1991): 16Y30, 20E36


Additional Information

Gary L. Peterson
Affiliation: Department of Mathematics James Madison University Harrisonburg, Virginia 22807
Email: peterson@math.jmu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04302-0
PII: S 0002-9939(98)04302-0
Keywords: Near-ring, endomorphism near-ring
Received by editor(s): June 30, 1996
Received by editor(s) in revised form: December 6, 1996
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society